# SDR ASOA2014041610360

- Difficulty date: March 24, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON PANEL 196DR CRACKED.  R & R CHANNEL IAW SRM 51-42-13-001-001-A01 IAW DWG  CC690-39251.
